# SDR AALA202008149013

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 17,507 hours, 8,103 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - PARK BRAKE FAULT ON ECAM. BRAKE PRESSURE RELEASED, AIRCRAFT ROLLED WITH PARK BRAKE ENGAGED.  PEDAL BRAKING WORKED NORMAL.  PERFORMED PARKING BRAKE OPERATIONAL CHECK PER AMM 32-45-00, OPERATED SATISFACTORY, NO FAULTS NOTED.  AIRCRAFT OKAY FOR SERVICE.
